Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the evaluation of some integrals occurring in scattering problems

Author: J. Kadlec
Journal: Math. Comp. 30 (1976), 263-277
MSC: Primary 65D20
MathSciNet review: 0395164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some definite integrals which occur in transport problems through a scattering medium are studied. They are expressed in terms of such functions as the exponential integral of the first and second order, the dilogarithm, and a newly introduced and tabulated function.

References [Enhancements On Off] (What's this?)

  • Milton Abramowitz and Irene A. Stegun (eds.), Handbook of mathematical functions, with formulas, graphs, and mathematical tables, Dover Publications, Inc., New York, 1966. MR 0208797
  • Integraltafel. Teil 1: Unbestimmte Integrale, Springer-Verlag, Vienna, 1961 (German). 3te, verbesserte Aufl. MR 0134484
  • H. C. van de Hulst, Scattering in a planetary atmosphere, Astrophys. J. 107 (1948), 220–246. MR 26409, DOI
  • J. KADLEC, "Theory of internal photoemission in sandwich structures," Physics Reports. (To appear.)
  • V. Kourganoff, Basic methods in transfer problems. Radiative equilibrium and neutron diffusion, Oxford, at the Clarendon Press, 1952. With the collaboration of I. W. Busbridge. MR 0054158
  • L. Lewin, Dilogarithms and associated functions, Macdonald, London, 1958. Foreword by J. C. P. Miller. MR 0105524
  • Y. L. LUKE, The Special Functions and Their Approximations. Vols. 1, 2, Math. in Sci. and Engrg., vol. 53, Academic Press, New York, 1969. MR 39 #3039; 40 #2909.
  • K. Mitchell, Tables of the function $\int ^z_0(-{\rm log}|1-y|/y) dy$ with an account of some properties of this and related functions, Philos. Mag. (7) 40 (1949), 351–368. MR 30294

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Keywords: Mathematics of scattering problems, exponential integrals, dilogarithm, definite integrals
Article copyright: © Copyright 1976 American Mathematical Society